# SDR TSAA0251057

- Difficulty date: February 21, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6574447
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORROSION ON LEFT KEEL BEAM LOWER CHORD AT BS 727 STRINGER 27L.  THE CORROSION WAS TRIMMED OUT PER SRM.  FABRICATED FILLER AND DOUBLER.  INSTALLED REPAIR PARTS USING SRM 51-30-2.  VERIFIED APPROVAL RECEIVED AND COMPLETED REPAIR IAW ECO 1972.  AIRCRAFT RETURNED TO SERVICE.  (M)
